The eigenvalues of hypoelliptic operators
Journées équations aux dérivées partielles (1977), pp. 157-163.
@article{JEDP_1977____157_0,
     author = {Menikoff, A. and Sj\"ostrand, Johannes},
     title = {The eigenvalues of hypoelliptic operators},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     pages = {157--163},
     publisher = {Ecole polytechnique},
     year = {1977},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1977____157_0/}
}
TY  - JOUR
AU  - Menikoff, A.
AU  - Sjöstrand, Johannes
TI  - The eigenvalues of hypoelliptic operators
JO  - Journées équations aux dérivées partielles
PY  - 1977
DA  - 1977///
SP  - 157
EP  - 163
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1977____157_0/
LA  - en
ID  - JEDP_1977____157_0
ER  - 
Menikoff, A.; Sjöstrand, Johannes. The eigenvalues of hypoelliptic operators. Journées équations aux dérivées partielles (1977), pp. 157-163. http://www.numdam.org/item/JEDP_1977____157_0/

[1] S. Agmon and Y. Kannai. On the asymptotic behavior of the spectral functions and resolvent kernels of elliptic operators. Israel J. Math. 5 (1967) 1-30. | MR 36 #1814 | Zbl 0148.13003

[2] C. Bolley, J. Camus and T. Pham. In this volume.

[3] L. Boutet De Monvel and F. Treves. On a classe of pseudo-differential operators with double characteristics. Invent. Math. 24 (1974) 1-34. | MR 50 #5550 | Zbl 0281.35083

[4] L. Hörmander. The spectral function of an elliptic operator. Acta Math. 121 (1968) 193-218. | MR 58 #29418 | Zbl 0164.13201

[5] A. Melin. Lower bounds for pseudo-differential operators. Ark. Mat. 9 (1971) 117-140. | MR 48 #6735 | Zbl 0211.17102

[6] A. Melin and J. Sjöstrand. Fourier integral operators with complex-valued phase functions. Springer L.N. 459, 255-282. | Zbl 0306.42007

[7] G. Metivier. Fonction spectrale et valeurs propres d'une classe d'opérateurs non elliptiques. Comm. PDE 1 (1976) 467-519. | MR 55 #888 | Zbl 0376.35012

[8] R. Seeley. Complex powers of an elliptic operator. AMS Proc. Symp. in Pure Math. 10 (1967) 288-307. | MR 38 #6220 | Zbl 0159.15504

[9] J. Sjöstrand. Parametrices for pseudodifferential operators with multiple characteristics. Ark. Mat. 12 (1974) 85-130. | MR 50 #5236 | Zbl 0317.35076